Thumbnail
Access Restriction
Open

Author Gaba, Yaé Ulrich
Editor Kazmi, Kaleem R.
Source Hindawi
Content type Text
Publisher Hindawi
File Format PDF
Copyright Year ©2017
Language English
Abstract We use λ-sequences in this article to derive common fixed points for a family of self-mappings defined on a complete G-metric space. We imitate some existing techniques in our proofs and show that the tools employed can be used at a larger scale. These results generalize well known results in the literature.
ISSN 23144629
Learning Resource Type Article
Publisher Date 2017-11-19
Rights License This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
e-ISSN 23144785
Journal Journal of Mathematics
Volume Number 2017
Page Count 7


Open content in new tab

   Open content in new tab